# SDR SWAA2018021419671

- Difficulty date: February 1, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N7710A
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 42,660 hours, 20,347 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Channel
- Part number: 115A3758
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE, BELOW THE NR 8 SPOILER, AFT LOWER PANEL SUPPORT CHANNEL CRACKED.   R & R THE SUPPORT CHANNEL IAW SRM AND DWG.
